# SDR FOTR20180807020

- Difficulty date: August 7, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N676AN
- Make and model: Boeing 757223
- Aircraft serial: 29426
- Aircraft time: 55,540 hours, 19,631 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Slat
- Part time: 55,540 hours, 19,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT UPPER SURFACE WEDGE HAS AN OUT OF LIMITS DENT,  LOCATED 14.5 INCHES FROM THE OTBD END AND 2 INCHES FROM T/E.
